After having it checked on the Interactions Checker this is what has been reported:
Applies to: Xanax (alprazolam), ropinirole
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
However, please also do take advice from the doc/pharmacist who prescribed the meds., take care, be safe & well, please!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2010 • 1 answer
Posted 10 Oct 2010 • 1 answer
Posted 10 Nov 2014 • 1 answer
Posted 5 Mar 2017 • 1 answer
Posted 14 days ago • 0 answers